number of downloads : ?
File
language
eng
Author
Mada Jun
Description
Correspondence between a set of loops on a graph and a set consisting of perfect matchings in complete multipartite graphs assigned to vertices is considered. The latter is introduced to investigate some enumerative problem concerning to loops on a graph.
Subject
Combinatorial Enumeratoin
Graphs
Loops
Journal Title
島根大学総合理工学部紀要. シリーズB
Volume
36
Start Page
57
End Page
60
ISSN
13427121
Published Date
2003-03
NCID
AA11157123
Publisher
島根大学総合理工学部
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加